Open Access
Translator Disclaimer
December 2007 The tail estimation of the quadratic variation of a quasi left continuous local martingale
Shunsuke Kaji
Osaka J. Math. 44(4): 893-907 (December 2007).

Abstract

We discuss some estimates of the tail distributions of the supremum and the quadratic variation of a local martingale. The assumption made so far in the literature on exponential moments involving a quasi left continuous local martingale is improved.

Citation

Download Citation

Shunsuke Kaji. "The tail estimation of the quadratic variation of a quasi left continuous local martingale." Osaka J. Math. 44 (4) 893 - 907, December 2007.

Information

Published: December 2007
First available in Project Euclid: 7 January 2008

zbMATH: 1152.60040
MathSciNet: MR2383816

Subjects:
Primary: 60G48

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.44 • No. 4 • December 2007
Back to Top